# SDR DALA2025050703531

- Difficulty date: May 3, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946086) CORROSION ON ACB SHIELD AT BS 767 + 8 AND 767 + 12 BL 24. REMOVED AND REPLACED ACB SHIELD AT BS 767 TO BS 787 RBL 24 PER B737-900 SRM 51-40-02-OG AND BOEING DWG 146A0081.
